MathSciNet Relay Station
MathSciNet bibliographic data
MR1040262 35B65 (35B37 35J60 93C20)
Hijab, Omar Control of degenerate diffusions in ${\bf R}^d$. Trans. Amer. Math. Soc. 327 (1991), no. 1, 427–448.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement